Advanced search

A characterization of the semipartial geometries T-2*(U) and T-2*(B)

Frank De Clerck (UGent) , Stefaan De Winter (UGent) and Joseph Thas (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
De Clerck, Frank, Stefaan De Winter, and Joseph Thas. 2004. “A Characterization of the Semipartial Geometries T-2*(U) and T-2*(B).” European Journal of Combinatorics 25 (1): 73–85.
APA
De Clerck, Frank, De Winter, S., & Thas, J. (2004). A characterization of the semipartial geometries T-2*(U) and T-2*(B). EUROPEAN JOURNAL OF COMBINATORICS, 25(1), 73–85.
Vancouver
1.
De Clerck F, De Winter S, Thas J. A characterization of the semipartial geometries T-2*(U) and T-2*(B). EUROPEAN JOURNAL OF COMBINATORICS. ACADEMIC PRESS LTD ELSEVIER SCIENCE LTD; 2004;25(1):73–85.
MLA
De Clerck, Frank, Stefaan De Winter, and Joseph Thas. “A Characterization of the Semipartial Geometries T-2*(U) and T-2*(B).” EUROPEAN JOURNAL OF COMBINATORICS 25.1 (2004): 73–85. Print.
@article{219606,
  author       = {De Clerck, Frank and De Winter, Stefaan and Thas, Joseph},
  issn         = {0195-6698},
  journal      = {EUROPEAN JOURNAL OF COMBINATORICS},
  language     = {eng},
  number       = {1},
  pages        = {73--85},
  publisher    = {ACADEMIC PRESS LTD ELSEVIER SCIENCE LTD},
  title        = {A characterization of the semipartial geometries T-2*(U) and T-2*(B)},
  volume       = {25},
  year         = {2004},
}

Web of Science
Times cited: